# SDR UALA2013031401546

- Difficulty date: March 13, 2013
- Submitted: April 17, 2013
- Operation: Air carrier
- Aircraft: N665UA
- Make and model: Boeing 767322
- Aircraft serial: 29237
- Aircraft time: 52,222 hours, 13,934 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 582233
- Condition: Intermittent
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2R EMERGENCY LIGHT LEVEL 1.  DUE TO CHRONIC HISTORY OF DOOR 2R EMERGENCY EXIT SIGN LOWER LIGHT INTERMITTENTLY BLINKING.  FOUND GROUND GD4618DC FROM D13244 LOOSE.  REPLACED GROUND TERM GD4618DC REF WDM 33-51-14 N SWP 20-20-10.  REPLACE MS1556 EMERGENCY PWR SUPPLY, OPS CHECK NORMAL.
